MAUDE Adverse Event Report: ROCHE DIAGNOSTICS TINA-QUANT HEMOGLOBIN A1C GEN.3 - HEMOLYSATE AND WHOLE BLOOD APPLICATION; ASSAY, GLYCOSYLATED HEMOGLOBIN

ROCHE DIAGNOSTICS TINA-QUANT HEMOGLOBIN A1C GEN.3 - HEMOLYSATE AND WHOLE BLOOD APPLICATION; ASSAY, GLYCOSYLATED HEMOGLOBIN
Catalog Number 05336163190
Medical Device Problem Code Calibration Problem (2890)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/05/2025
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of questionable tina-quant hemoglobin a1c gen.3 - hemolysate and whole blood application results for 61 patient samples on a cobas 8000 cobas c 502 module.Only 2 patient examples were provided.Patient 1: the initial result was 9.05%.The repeated result was 6.20%.Patient 2: the initial result was 14.6%, and the repeated result was 9.6% the samples were repeated because the customer's qc failed.The repeated result was believed to be correct.
 
Additional Manufacturer Narrative
The analyzer's serial number is (b)(6).The field service representative noted that the sample probe appeared to be clean.The investigation is ongoing.
 
Additional Manufacturer Narrative
The investigation determined the issue was a user error when performing the assay calibration.The customer calibrated one reagent pack with only 1 of the 2 calibrations needed for the assay.The other calibration was performed on a different reagent pack an hour later.The customer performed a new calibration correctly, and the issue was resolved.

Brand Name
TINA-QUANT HEMOGLOBIN A1C GEN.3 - HEMOLYSATE AND WHOLE BLOOD APPLICATION
Common Device Name
ASSAY, GLYCOSYLATED HEMOGLOBIN
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key22118675
Report Number1823260-2025-01682
Device Sequence Number4171764
Product Code LCP
UDI-Device Identifier04015630926275
UDI-Public04015630926275
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K102914
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2026
Device Catalogue Number05336163190
Device Lot Number83940601
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/06/2025
Supplement Date Received by Manufacturer06/23/2025
Initial Report FDA Received Date05/30/2025
Supplement Report FDA Received Date06/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age76 YR
Patient SexMale